# SDR WX0A070575

- Difficulty date: July 11, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N948MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49778
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5912528501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER JAMB FACE STS 1030-1062 HAS CORROSION AROUND RIV-NUTS AND STOP FITTING.  REMOVED AND REPLACED PAN (LOWER JAMB) IAW MD80 SRM 51-30-02 AND SRM 53-05 FIG 44.
